MathSciNet Relay Station
MathSciNet bibliographic data
MR621657 62N05
Vardi, Y.; Shepp, L. A.; Logan, B. F. Distribution functions invariant under residual-lifetime and length-biased sampling. Z. Wahrsch. Verw. Gebiete 56 (1981), no. 4, 415–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement